# SDR AALA201801129024

- Difficulty date: January 3, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 61,442 hours, 23,199 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301700
- Part serial: 2304
- Condition: Saturated
- Location: Rt Elevator
- Part time: 50,874 hours, 21,937 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. TRAPPED WATER INDICATION ON ELEVATOR HONEYCOMB CORE STRUCTURE UPPER PANEL IN MULTIPLE AREAS BETWEEN 17 INCHES OUTBOARD AND 8.7 INCHES INBOARD OF THE LIGHTNING STRIP 1, AND BETWEEN 3.5 AND 3.7 INCHES FROM THE TRAILING EDGE. REPLACED RT ELEVATOR PER J/C 26L30027001.
